Integration of rational functions over R(n) by means of toric compactifications and multidimensional residues

Описание

Тип публикации: статья из журнала

Год издания: 1996

Идентификатор DOI: 10.1070/SM1996v187n09ABEH000157

Аннотация: Two methods for computing the integrals of rational functions over R(n) are considered. The first is applicable to differentials with rational antiderivatives and uses the interpretation of R(n) as a chain of integration in some toric compactification. The second method is based on the theory of multidimensional residues and the muПоказать полностьюltidimensional version of the Plemelj-Sokhotskii formula for the jump of an integral.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 187, Is. 9-10

Номера страниц: 1301-1318

ISSN журнала: 10645616

Место издания: LETCHWORTH

Издатель: LONDON MATHEMATICAL SOCIETY RUSSIAN ACAD SCIENCES

Авторы

  • Ermolaeva T.O. (KRASNOYARSK STATE UNIV)
  • Tsikh A.K. (KRASNOYARSK STATE UNIV)

Вхождение в базы данных